# SDR SWIA200515601

- Difficulty date: September 12, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,746 hours, 24,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE, FS 280 LBL 9.0, O/B AND I/B CLIP CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-42-6, 51-42-13, 51-23-00 (REF REO 601R-53-11-171 REV B DUE TO REPAIR IN SAME AREA).
